Translator Disclaimer
August 2019 When the Zariski space is a Noetherian space
Dario Spirito
Illinois J. Math. 63(2): 299-316 (August 2019). DOI: 10.1215/00192082-7773701

Abstract

We characterize when the Zariski space Zar(K|D) (where D is an integral domain, K is a field containing D, and D is integrally closed in K) and the set Zarmin(L|D) of its minimal elements are Noetherian spaces.

Citation

Download Citation

Dario Spirito. "When the Zariski space is a Noetherian space." Illinois J. Math. 63 (2) 299 - 316, August 2019. https://doi.org/10.1215/00192082-7773701

Information

Received: 19 July 2018; Revised: 2 May 2019; Published: August 2019
First available in Project Euclid: 1 August 2019

zbMATH: 07088308
MathSciNet: MR3987498
Digital Object Identifier: 10.1215/00192082-7773701

Subjects:
Primary: 13F30
Secondary: 13A15 , 13A18

Rights: Copyright © 2019 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 2 • August 2019
Back to Top